I am on my 5th week of tax and my skin is horrible. I have never had skin like this before. Every inch of my face is covered in bumps and tiny pimples. My skin was not bad before starting the yaz pill. I have read people saying to stick it out for 3 months and it will get better but I don't want to stick it out for a further 7 weeks and still have skin like this at the end of it :(
Try to Google your question once. Not to be rude but there are almost 3 MILLION results. This is a very common question. Yaz works for most but not all. I am noticing that some say that it originally made their acne worse but after taking it for a few months they report that the acne is much better.
You asked, "What do I do?"... I'm saying to stick with it. Another 5 weeks. After that, if your still not seeing any change (which I think you will see a change) try another medication. There are many out there. Good Luck.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 2 answers
Posted 11 Dec 2013 • 3 answers
Posted 18 Apr 2015 • 1 answer
Posted 29 Mar 2017 • 1 answer
Posted 17 Jun 2018 • 0 answers